Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SPINE WAVE, INC. SNIPER SPINE SYSTEM; PEDICLE SCREW SYSTEM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SPINE WAVE, INC. SNIPER SPINE SYSTEM; PEDICLE SCREW SYSTEM
Catalog Number
11-4640
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
07/26/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
At approximately 17 months post-operatively, two broken pedicle screws were identified at the s1 vertebral level of a two-level pedicle screw construct.A surgical procedure was performed to remove the affected hardware.
New Search
Submit an Adverse Event Report
Brand Name
SNIPER SPINE SYSTEM
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer
(Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key
9292527
Report Number
3004638600-2019-00012
Device Sequence Number
2448777
Product Code
MNH
UDI-Device Identifier
10840642106411
UDI-Public
10840642106411
Combination Product (Y/N)
N
Initial Reporter State
MD
Initial Reporter Country
US
PMA/510(K) Number
K100605
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2018
Device Explanted Year
2019
Reporter Type
Manufacturer
Report Source
distributor,health profession
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
10/03/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Catalogue Number
11-4640
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/03/2019
Initial Report FDA Received Date
11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;